# SDR SWAA2024022242290

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500f S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP AT STA 500F AND STRINGER 25L AT FWD CARGO COMPARTMENT 2024-61201<[01] INSTALLED NEW ANGLE - CLIP AT STA 500F AND STRINGER 25L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 REV.- SHEET 109. SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPLACED NEW ANGLE - CLIP AT STA 500F AND STRINGER 25L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 REV.- SHEET 109. SEE INDIVIDUAL SIGN-OFFS BELOW;[03] REPLACED NEW ANGLE - CLIP AT STA 500F AND STRINGER 25L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 REV.- SHEET 109. SEE INDIVIDUAL SIGN-OFFS BELOW RII CERTIFIED
